Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dosing Scott

Posted by qbsbrown on August 6, 2009, at 12:22:10

In reply to Re: Dosing Scott, posted by SLS on August 6, 2009, at 8:22:47

What about the medication lasting a couple of hours, then totally fading off? Is it more beneficial to switch to the ER version, or to dose 4 times a day if/when ready to raise dose?

The ER version was giving me some of the exact yucky feelings that I had from Trileptal that I didn't like.

Your thoughts?






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673